# SDR AALA20100603TUL04

- Difficulty date: June 3, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N7547A
- Make and model: Doug DC-9-82
- Aircraft serial: 53029
- Aircraft time: 56,730 hours, 28,918 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON G2 GALLEY TIE DOWN FITTING AT 210 RIGHT BUTTLINE 4.  INSTALLED REPLACEMENT INBOARD G2 GALLEY MOUNT AS PER SRM 51-30-05.
